# SDR DXTA021820213791

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 10,673 hours, 5,171 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fault Message
- Condition: Illuminated
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE DETECTION LOOP FAULT CAS: DURING FLIGHT AMBER CAS "FIRE DETECTION LOOP FAULT" AND FIRE DETECTION, LEFT, LOOP A, FAULT ILLUMINATED. FOLLOWED QRH PROCEDURE. REPEAT WRITEUP
